Tame roots of wild quivers

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)590-609
Number of pages20
JournalJournal of Algebra
Volume280
Issue number2
DOIs
Publication statusPublished - 15 Oct 2004

Cite this

Tame roots of wild quivers. / Su, Xiuping.

In: Journal of Algebra, Vol. 280, No. 2, 15.10.2004, p. 590-609.

Research output: Contribution to journalArticle

Su, Xiuping. / Tame roots of wild quivers. In: Journal of Algebra. 2004 ; Vol. 280, No. 2. pp. 590-609.
@article{1abf51b04c044ea2bf63de50ca195076,
title = "Tame roots of wild quivers",
author = "Xiuping Su",
year = "2004",
month = "10",
day = "15",
doi = "10.1016/j.jalgebra.2004.06.010",
language = "English",
volume = "280",
pages = "590--609",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Elsevier Academic Press Inc",
number = "2",

}

TY - JOUR

T1 - Tame roots of wild quivers

AU - Su, Xiuping

PY - 2004/10/15

Y1 - 2004/10/15

U2 - 10.1016/j.jalgebra.2004.06.010

DO - 10.1016/j.jalgebra.2004.06.010

M3 - Article

VL - 280

SP - 590

EP - 609

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -